Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After taking AKT what are the chances for me to conceive ? I also have rashes on my Vagina

Hi doctor ...i m 23 yrs old n i m married for last 2 nd a half year my 1st question is i have tb in uterus i m on akt 4 for last one nd a half month after 15 days i will be on akt 3 i want to know my chances of getting pregnent i got pregnent twice before but i had to abort so i want to know when shopuld i try to concieve i have pressure from my in lawsmy second question is i have vaginal rashes and they hurt so much whenever i have sex with my husband rashes occurs and stay for 5 6 days it is very frustrating is this a serious problem the day when my gynea did a biopsy of my uterus this problem started what should i do
Fri, 6 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi welcome to health care magic

Tuberculosis of Uterus is curable condition... infertility is one of the problem in this disease. rashes in the vagina may be due to reaction of the body to drug.. but you must continue the AKT 3 for six months.. after the complete treatment then you can concieve..
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Hi
Welcome to HealthcareMagic
Tuberculosis can be treated with AKT. Tuberculosis affects inner lining of uterus ( endometrium) adversely and may cause adhesions. Early detection of disease and minimal damage chances of pregnancy are very good. If damage is more chances of pregnancy are less. Complete your medical treatment and then investigations will be done to asses uterus( endometrium) and patency of tubes. All the very best .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i was undergone a cyst operation in april last year on my right shoulder.i had already been given five courses of antibiotics before operation.after 45days i noticed some pus coming out.again i was given two courses of antibiotis. doctor said it would heal with proper dressing which i did for one month but in vain.i went to another surgeon .i was operated upon in july last year.after seeing the biopsy report which showed granulomatus inflammation the doctor prescribed akt3 . after 100 days he asked me to discontinue the medicine because some other doctorssaid itwas not TB. i went to skin doctor.he prescribed some antibioticsfor 6 weeks and to get afb culture test done.aftersix weeks the test results were negative.he recommended wide excision which i rejected.then i went to another dermatologist.he first did fungal test which came -ve .then he started streptomycin injections alongwith rcinex and oflin400 which responded well .it started healing .after 60 days streptomycin and other medicines were stopped and at the sametime akt4 was introduced .three days ago i started akt4.now i am getting rashes all over the body.what to do now?

doctor1 MD

I am 28 year old housewife, i got married 31 May 2009, from last 1 yr i m trying to conceive but not successful, i consulted with gynecologist and she suggeted me some test like Thyroid, HBS, HA EMATOLOGY , AND Alisa test, All reports are normal. after marriage my periods are irregular, i consulted to a new lady gynoe who adviced me to do pcr test. and they found positive, AFB negative, ALISA 0.87 and Immunology 0.67 and also hiv negative. I am taking AKT-4 from 2nd june-2011. I am ready for conceive, Kindly suggest me.

doctor1 MD

Hi, I had a laparoscopy and a tissue biopsy was conducted. I was told that I had a extrapulmonary TB (mycrobacterium Complex) and have to use AKT4 for 2 months and AKT3 for 7 months. Can I try conceiving after AKT4 of 2 months? I learnt that AKT3 is safe for conception.

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?